Publications of Matthew S Junge

Papers Published

  1. Cristali, I; Junge, M; Durrett, R, Poisson percolation on the oriented square lattice, Stochastic Processes and Their Applications (January, 2019)
  2. Beckman, E; Frank, N; Jiang, Y; Junge, M; Tang, S, The frog model on trees with drift, Electronic Communications in Probability, vol. 24 (January, 2019)
  3. Dygert, B; Kinzel, C; Junge, M; Raymond, A; Slivken, E; Zhu, J, The bullet problem with discrete speeds, Electronic Communications in Probability, vol. 24 (January, 2019)
  4. Brito, G; Fowler, C; Junge, M; Levy, A, Ewens Sampling and Invariable Generation, Combinatorics, Probability and Computing, vol. 27 no. 6 (November, 2018), pp. 853-891, Cambridge University Press (CUP)
  5. Johnson, T; Junge, M, Stochastic orders and the frog model, Annales De L'Institut Henri Poincaré, Probabilités Et Statistiques, vol. 54 no. 2 (May, 2018), pp. 1013-1030, Institute of Mathematical Statistics
  6. Foxall, E; Hutchcroft, T; Junge, M, Coalescing random walk on unimodular graphs, Electronic Communications in Probability, vol. 23 (January, 2018), Institute of Mathematical Statistics
  7. Beckman, E; Dinan, E; Durrett, R; Huo, R; Junge, M, Asymptotic behavior of the brownian frog model, Electronic Journal of Probability, vol. 23 (January, 2018), Institute of Mathematical Statistics
  8. Cristali, I; Ranjan, V; Steinberg, J; Beckman, E; Durrett, R; Junge, M; Nolen, J, Block size in geometric(P)-biased permutations, Electronic Communications in Probability, vol. 23 (January, 2018), Institute of Mathematical Statistics
  9. Hoffman, C; Johnson, T; Junge, M, Recurrence and transience for the frog model on trees, The Annals of Probability, vol. 45 no. 5 (September, 2017), pp. 2826-2854, Institute of Mathematical Statistics
  10. Hoffman, C; Johnson, T; Junge, M, From transience to recurrence with poisson tree frogs, The Annals of Applied Probability, vol. 26 no. 3 (June, 2016), pp. 1620-1635, Institute of Mathematical Statistics
  11. Benjamini, I; Foxall, E; Gurel-Gurevich, O; Junge, M; Kesten, H, Site recurrence for coalescing random walk, Electronic Communications in Probability, vol. 21 (January, 2016), Institute of Mathematical Statistics
  12. Johnson, T; Junge, M, The critical density for the frog model is the degree of the tree, Electronic Communications in Probability, vol. 21 (January, 2016), Institute of Mathematical Statistics
  13. Junge, M, Choices, intervals and equidistribution, Electronic Journal of Probability, vol. 20 (September, 2015), pp. 1-18, Institute of Mathematical Statistics